# SDR SWIA2018110945168

- Difficulty date: October 24, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 41,030 hours, 34,653 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Failed
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE CAUTION FOLLOWED BY NOSE DOOR OPEN WARNING MESSAGES.  THEY CLEARED ON THEIR OWN AFTER APPROXIMATELY 15 SECONDS.  FO: 10/25/2018. CLOSED REMOVED AND REPLACED UPLOCK ASSY IAW AMM. OPS CHECK GOOD.
